Advanced

The majorization function and the index of invariant subspaces in the Bergman spaces

Aleman, Alexandru LU ; Richter, S and Sundberg, Carl LU (2002) In Journal d'Analyse Mathematique 86. p.139-182
Abstract
The index of an invariant subspace M of a Banach space of analytic functions in the open unit disc is defined by ind M = dim M/zM. In this paper, we provide a strong link between high index and nontangential boundary behaviour of the functions in an invariant subspace.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal d'Analyse Mathematique
volume
86
pages
139 - 182
publisher
Magnes Press
external identifiers
  • wos:000175722100006
  • scopus:0036350620
ISSN
1565-8538
language
English
LU publication?
yes
id
5c89e752-3ef5-4184-b56a-74fb497de47f (old id 337588)
date added to LUP
2007-08-06 14:34:05
date last changed
2017-09-10 03:40:36
@article{5c89e752-3ef5-4184-b56a-74fb497de47f,
  abstract     = {The index of an invariant subspace M of a Banach space of analytic functions in the open unit disc is defined by ind M = dim M/zM. In this paper, we provide a strong link between high index and nontangential boundary behaviour of the functions in an invariant subspace.},
  author       = {Aleman, Alexandru and Richter, S and Sundberg, Carl},
  issn         = {1565-8538},
  language     = {eng},
  pages        = {139--182},
  publisher    = {Magnes Press},
  series       = {Journal d'Analyse Mathematique},
  title        = {The majorization function and the index of invariant subspaces in the Bergman spaces},
  volume       = {86},
  year         = {2002},
}